# SDR SWIA2020040149833

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT TRACKS FS 785.15 TO 861 HAVE CORROSION          (C-CHECK)   RO:3/29/2020REMOVED OUT OF LIMITS SEAT TRACK AND INSTALLED NEW L/H SEAT TRACK AT FS785.15 TO FS861.00 REF. CRJ700 AMMUSED 170EA NEW SCREWS, 20EA BOLTS, 80EA WASHERS AND 80EA NUTS
